Analytic mappings between two ultrahyperelliptic surfaces. (Short Communication).
Aequationes mathematicae, Tome 14 (1976), pp. 244-245
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1976__14_136584,
author = {I.N. Baker},
title = {Analytic mappings between two ultrahyperelliptic surfaces. {(Short} {Communication).}},
journal = {Aequationes mathematicae},
pages = {244--245},
year = {1976},
volume = {14},
zbl = {0328.30004},
url = {http://geodesic.mathdoc.fr/item/AM2_1976__14_136584/}
}
I.N. Baker. Analytic mappings between two ultrahyperelliptic surfaces. (Short Communication).. Aequationes mathematicae, Tome 14 (1976), pp. 244-245. http://geodesic.mathdoc.fr/item/AM2_1976__14_136584/